Mathematical models for the transient behavior of a packed bed Reactor
Article first published online: 26 MAR 2009
Copyright © 1970 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 48, Issue 2, pages 205–211, April 1970
How to Cite
Feick, J. and Quon, D. (1970), Mathematical models for the transient behavior of a packed bed Reactor. Can. J. Chem. Eng., 48: 205–211. doi: 10.1002/cjce.5450480220
- Issue published online: 26 MAR 2009
- Article first published online: 26 MAR 2009
- Manuscript Accepted: 13 JAN 1970
- Manuscript Received: 20 SEP 1969
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!